# SDR SB05068

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806007
- Condition: Unknown
- Location: E11 Logic Shelf
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CLT, CREW RAISED THE LANDING GEAR AND RECEIVED A RIGHT MAIN LANDING GEAR UNSAFE INDICATION OF BOTH RED AND GREEN LIGHTS.  FLIGHT RETURNED TO FIELD AT CLT WITHOUT INCIDENT AND TAXIED TO THE GATE NORMALLY.  NO EMERGENCY WAS DECLARED.  CREW NOTED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS ON GEAR EXTENSION.  MAINTENANCE CHECKED THE RIGHT MAIN LANDING GEAR SENSORS PER MM, JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES.  COULD NOT DUPLICATE FAULT.  REMOVED AND REPLACED CIRCUIT CARDS M981 AND M986, AS PRECAUTIONARY.  GEAR INDICATION CHECKS GOOD PER MM.
